The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (937 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 3, 1985, pp. 269–276
DOI: 10.4171/ZAA/152

Published online: 1985-06-30

Vergleichende Betrachtungen zur Bestimmung des asymptotischen Verhaltens mehrdimensionaler Laplace-Gauss-Integrale

Hartmut Birndt and Wolf-Dieter Richter[1]

(1) Universität Rostock, Germany

The asymptotic behaviour of the Gaussian measure is investigated for some Borel sets in which one is interested in the theory of probabilities of large deviations and the distance of which from the origin tends to infinity. To that end, various methods for studying Laplace-Gauss integrals are compared. Some new assertions are illustrated by many examples.

No keywords available for this article.

Birndt Hartmut, Richter Wolf-Dieter: Vergleichende Betrachtungen zur Bestimmung des asymptotischen Verhaltens mehrdimensionaler Laplace-Gauss-Integrale. Z. Anal. Anwend. 4 (1985), 269-276. doi: 10.4171/ZAA/152